Skip to content
hey everyone, hope everything is fine for all:)
avatar
JojoF posted:
Is it wrong to pity myself? I feel bad whenever I say I am in pain, like I complain too much.. I just recently realized that I am not even 16 yet and I am taking six pills in the morning and four at night. It scares me.. Two of the medications are anti-depressants and three are pain relivers.. Can you tell me what medications you take and the symptoms they cause you? I am on cymbalta and rabutim plus naproxen joint suplements and over counter meds..
Reply
 
avatar
debrabrooks1960 responded:
Dear JojoF,

It is not wrong to fell bad about being in pain. FM takes away part of our lives. I fell so you bad you are so young and having to deal with FM. Hopefully things will improve as you find ways to deal with the problems of FM. This website has many suggestions that have helped me. The members here are so wonderful. We all have at one time or another felt sorry for ourselves. We are blessed to have a place to vent. It would be so hard to deal with FM all alone.

I take Cymbalta, Flexeril a muscle relaxer, and Motrin for pain. I am lucky that I found what worked for me the first time and I do not have side effects from the meds. I do suffer with headaches and restless leg syndrome. I am still trying to find relief for them. Do not worry about how many meds you think. Just think about how bad you would feel if you did not have them.

You are in my prayers and I hope you keep posting here. Soft hugs to you. Debbie
Your not over the hill until you are under the hill.
 
avatar
booch007 responded:
A pity party is a thing we all have and sometimes so well deserved. It is the waxing and waning of this disease.

You have a long road ahead to get to know yourself figure how to dodge bullets here and have a great life in the future.

It can happen. I didn't think I would get this much from my life and I am so glad I stayed to see it*! It was real tough for a while. So..have that party and we will all show up!! Nancy B
 
avatar
fibroinsd responded:
yup...I have had more than my share of pity parties...sometimes it is just what is called for...letting others know what is going on with you...

I was on cymbalta for about a year and a half..and it was good for me..I know others have had some problems with it..so if you think it isn't working..or you are having problems, do let your doctor know. I have also taken muscle relaxants (flexeril/cyclobenazaprin)...and Nsaids...(Etolodac)... I am not familiar with rabutim...You do need to worry thatone thing isn't working against another..or one of them isn't having a bad side effect...so do make sure your doctor knows what is happening..I know some people have kept a pain journal...and that can be helpful to see what is going on..

Do check out the tips and resource section here and look for hints on things that have helped us...it is a post called member toolbox...things that can be helpful..like a good heating pad...etc..started by nancy B...

A lot of us do take vitamins...so make sure you have had your vit d level checked..sometimes that can be very helpful..

I hope you get out some fun balloons and can make fun of your pity party...or at least get out in some warm weather..maybe that isn't possible if you live in the NE !

gentle hugs to you..please know you are not alone in fighting this...
cece
Let's put the fun back in dysfunctional !- Mary Englebright
 
avatar
jennagale76 replied to fibroinsd's response:
It's normal to feel bad for yourself when you suffer everyday. It's good to let it out. You just have to try not to get stuck in that frame of mind. I know it's hard to stay positive, and you're so young, it's probably even harder for you.


Staying conected with people who understand, (like us!) can really help a lot. There are a lot of good tips in the replies above. Try to find what helps you the most. (For me, it's hot baths, pacing myself, getting decent sleep, gentle excercise, and eating whole foods.)

I try to avoid taking pain pills if at all possible, for fear of getting used to them and them not working anymore. I do take 1 or 2 muscle relaxers daily, and a tramadol if needed. I've found that if I let myself get into too much pain before treating it, it gets really tough to get out of it.

I take Effexor, Soma, and Tramadol. I'm in the process of weaning myself off the Effexor, because it makes me dizzy and I don't want to take it anymore.
Tramadol makes me kind of jittery, so it's not a good med to take in the evening.
Soma makes me tired, so I can only take it in the evening.


Helpful Tips

For All our new members
Welcome all new members, I want you to understand how important it is to be o.k. with coming here to lift your spirits and release ... More
Was this Helpful?
374 of 401 found this helpful

Related News

There was an error with this newsfeed

Related Drug Reviews

  • Drug Name User Reviews

Report Problems With Your Medications to the FDA

FDAYou are encouraged to report negative side effects of prescription drugs to the FDA. Visit the FDA MedWatch website or call 1-800-FDA-1088.